... but it stopped. About the 4th month of taking Lutera I experienced a lot of anxiety, depression, paranoia blurry vision and numbness in my arms and legs. I stopped taking it a couple of days ago but I still have all the symptoms. Does it take a long time to get out of your system. I went to the doctor before getting off the pill but they gave me anxiety medicine and antidepressants. I feel like the anxiety medicine made my anxiety worst.i also went to a counselor but all he gave me was anxiety exercises. I didn't take antidepressants because I'm scared. I just feel so depressed and tired all the time and I don't like it. I want to be back to the old me. Are these normal side effects of Lutera?
I took Lutera for 6 months. he first couple of months my breast were really tender and sore...
- 31 May 2017 by Silvs17
- 31 May 2017
- lutera, depression, anxiety, paranoid disorder, macular degeneration, generalized anxiety disorder, sexually transmitted diseases, vision, breast, sores
Hi, Silvs! The half life of Lutera in your system is 36 +/- 13 hours so it would take something like 8 days for it to completely clear.
I would be concerned that some of your symptoms are not typical so a physical exam and possibly blood work might be in order to rule out an underlying illness.
Best regards and I'm sorry you're feeling poorly. Wildcat
I was on Lutera for 10 months & thought I found a miracle. I tried Ortho tri-cycline & had to stop on day 12 I was so physically & mentally sick. I just stopped Lutera myself about 2 weeks ago & am now nauseous. I have depression anyway & the past few months it got worse. I have nerve damage (believed to be from low B12,) so I would also recommend further testing. People in general & even docs don't understand how hormones can really mess up our bodies. Depression is a KNOWN side effect of any hormonal birth control & yes, unfortunately they just throw antidepressants at us. I've tried a few & side effects were awful. Get a second opinion on your symptoms. And antidepressants take up to 6 weeks to know if they'll even help! Just remember you're not alone, hopefully you have a support system , I personally don't recommend just popping an antidepressant that was thrown at you. Please get a second opinion, it's VERY possible it is the hormones! What anxiety meds did they give you? Some can have the opposite effect. I also just read an article that the lower dosage options like the hormonal iud & Nuvaring cause even more depression. I don't see my doc till August, I don't trust condoms so it's good I have an understanding bf. I'm not looking forward to my next period - I will have debilitating cramps for 3 days. And my periods are anywhere from 28-42 days apart. Sucks having a uterus right now.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Apr 2010 • 1 answer
Updated 24 Dec 2010 • 1 answer
Updated 6 May 2015 • 2 answers
Updated 9 Dec 2011 • 1 answer
Updated 21 Sep 2018 • 4 answers